# SDR A6WA201240578

- Difficulty date: May 12, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT CAP FS 529-610 HAS CORROSION ON OTBD SIDE.  REPAIR BY SPLICING IN NEW MEMBER IAW SRM 53-00-43.
